# SDR CALA2015052600451

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 46,958 hours, 15,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, L2 DOOR EMER LIGHT BY GALLEY INOPERATIVE.  RELAMPED L2 DOOR EMER LIGHT AT L2 DOOR STATION 927 INSIDE IAW AMM 33-51-04-960-801.  SYS CHECKED GOOD IAW AMM 33-51-04-960-801.
